# SDR AALA20121003008

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSITION PANEL FROM STATIONS 492 TO 500A.  REPLACED RIGHT TRANSITION PANEL FROM STATIONS 492 TO 500A PER AARD 51-10-05-1 AND EA B737-53-026345.
